Alert archive / Illinois / Beach Hazards Statements in 2020

Beach Hazards Statement 2, NWS Chicago, IL

June 11, 2020Cook County, Lake County, Illinois; Lake County, Porter County, Indiana

NWS Chicago, IL issued this beach hazards statement at Jun 11, 2020, 3:08 PM CDT for Cook County, Lake County, Illinois; Lake County, Porter County, Indiana. It took effect at Jun 12, 2020, 1:00 PM CDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2020, 3:08 PM CDT (20:08 UTC)
In effect from
Jun 12, 2020, 1:00 PM CDT
Expired
Jun 14, 2020, 8:49 AM CDT
In force
44 hr
Issued by
NWS Chicago, IL

Counties Cook County, IL, Lake County, IL, Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 54 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1958 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

031 
WHUS43 KLOT 112008
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
308 PM CDT Thu Jun 11 2020

ILZ006-103-104-INZ001-002-120415-
/O.NEW.KLOT.BH.S.0002.200612T1800Z-200614T0500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
308 PM CDT Thu Jun 11 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY EVENING...

The National Weather Service in Chicago has issued a Beach
Hazards Statement...which is in effect from Friday afternoon
through Saturday evening. 

* LOCATION...Southern Lake Michigan beaches. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...Building to 4 to 7 ft.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential 
beach closures.

&&

$$

RC
11 follow-up statements
074 
WHUS43 KLOT 120219
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
919 PM CDT Thu Jun 11 2020

ILZ006-103-104-INZ001-002-121030-
/O.CON.KLOT.BH.S.0002.200612T1800Z-200614T0500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
919 PM CDT Thu Jun 11 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH SATURDAY EVENING...

* LOCATION...Southern Lake Michigan beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...Building to 4 to 7 ft.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$

Borchardt
960 
WHUS43 KLOT 120846
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
346 AM CDT Fri Jun 12 2020

ILZ006-103-104-INZ001-002-121700-
/O.CON.KLOT.BH.S.0002.200612T1800Z-200614T0500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
346 AM CDT Fri Jun 12 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH SATURDAY EVENING...

* LOCATION...Southern Lake Michigan beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 7 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$
812 
WHUS43 KLOT 121539
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
1039 AM CDT Fri Jun 12 2020

ILZ006-103-104-INZ001-002-122345-
/O.CON.KLOT.BH.S.0002.200612T1800Z-200614T0500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
1039 AM CDT Fri Jun 12 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
EVENING...

* LOCATION...Southern Lake Michigan beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 7 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$

Kluber
884 
WHUS43 KLOT 121955
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
255 PM CDT Fri Jun 12 2020

ILZ006-103-104-INZ001-002-130400-
/O.CON.KLOT.BH.S.0002.000000T0000Z-200614T0500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
255 PM CDT Fri Jun 12 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
EVENING...

* LOCATION...Southern Lake Michigan beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$
320 
WHUS43 KLOT 130156
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
856 PM CDT Fri Jun 12 2020

ILZ006-103-104-INZ001-002-131100-
/O.CON.KLOT.BH.S.0002.000000T0000Z-200614T0500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
856 PM CDT Fri Jun 12 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
EVENING...

* LOCATION...Southern Lake Michigan beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$

Carlaw
775 
WHUS43 KLOT 130827
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
327 AM CDT Sat Jun 13 2020

INZ001-002-131630-
/O.EXT.KLOT.BH.S.0002.000000T0000Z-200614T0900Z/
Lake IN-Porter-
327 AM CDT Sat Jun 13 2020

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE TONIGHT...

* LOCATION...Southern Lake Michigan beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$

ILZ006-103-104-131630-
/O.EXT.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/
Lake IL-Northern Cook-Central Cook-
327 AM CDT Sat Jun 13 2020

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SUNDAY MORNING...

* LOCATION...Southern Lake Michigan beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$
294 
WHUS43 KLOT 131415
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
915 AM CDT Sat Jun 13 2020

INZ001-002-132215-
/O.CON.KLOT.BH.S.0002.000000T0000Z-200614T0900Z/
Lake IN-Porter-
915 AM CDT Sat Jun 13 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* LOCATION...Southern Lake Michigan beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$

ILZ006-103-104-132215-
/O.CON.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/
Lake IL-Northern Cook-Central Cook-
915 AM CDT Sat Jun 13 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* LOCATION...Southern Lake Michigan beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$

KMD
173 
WHUS43 KLOT 132037
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
337 PM CDT Sat Jun 13 2020

INZ001-002-140445-
/O.CON.KLOT.BH.S.0002.000000T0000Z-200614T0900Z/
Lake IN-Porter-
337 PM CDT Sat Jun 13 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* LOCATION...Southern Lake Michigan beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 5 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$

ILZ006-103-104-140445-
/O.CON.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/
Lake IL-Northern Cook-Central Cook-
337 PM CDT Sat Jun 13 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* LOCATION...Southern Lake Michigan beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 5 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$

KMD
674 
WHUS43 KLOT 140210
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
910 PM CDT Sat Jun 13 2020

INZ001-002-140900-
/O.CON.KLOT.BH.S.0002.000000T0000Z-200614T0900Z/
Lake IN-Porter-
910 PM CDT Sat Jun 13 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT
SUNDAY...

* LOCATION...Lake and Porter County, Indiana beaches. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 5 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$

ILZ006-103-104-141100-
/O.CON.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/
Lake IL-Northern Cook-Central Cook-
910 PM CDT Sat Jun 13 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* LOCATION...Lake and Cook County, Illinois beaches. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$
Southern Lake Michigan beaches.
Carlaw
623 
WHUS43 KLOT 140912
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
412 AM CDT Sun Jun 14 2020

INZ001-002-141015-
/O.EXP.KLOT.BH.S.0002.000000T0000Z-200614T0900Z/
Lake IN-Porter-
412 AM CDT Sun Jun 14 2020

...BEACH HAZARDS STATEMENT HAS EXPIRED...

The beach hazard statement is no longer in effect.

$$

ILZ006-103-104-141500-
/O.CON.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/
Lake IL-Northern Cook-Central Cook-
412 AM CDT Sun Jun 14 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* LOCATION...Lake and Cook County, Illinois beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$
001 
WHUS43 KLOT 141349
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
849 AM CDT Sun Jun 14 2020

ILZ006-103-104-141500-
/O.CAN.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/
Lake IL-Northern Cook-Central Cook-
849 AM CDT Sun Jun 14 2020

...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service in Chicago has cancelled the Beach
Hazards Statement.

While large waves are no longer expected, waves of 2 to 4 feet 
today will still produce currents. Stay away from dangerous areas
like piers, breakwalls, and river outlets.

$$

Kluber

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 11, 2:37 PM CDT, 31 minutes earlier.

Area forecast discussion, Jun 11, 2:37 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
237 PM CDT Thu Jun 11 2020

.SHORT TERM...
237 PM CDT

Through Friday night...

There are no significant weather impact concerns on land, with the
main item of note being dangerous waves and currents at Lake
Michigan beaches through Saturday. The cumulus field has blossomed
nicely this afternoon thanks to deep mixing and steep mid-level
lapse rates that have also contributed to westerly wind gusts up
to 30-35 mph. With stronger forcing passing north, and overall dry
column, it appears that shallow convective showers will remain
north of the Wisconsin state line. Winds will quickly diminish
this evening along with clearing skies, which will set the stage
for seasonably cool overnight lows in the mid to upper 50s outside
of Chicago.

Expansive cool 1030+ mb Canadian high pressure with ridging
extending south over the Great Lakes will set up on Friday. A
backdoor cold front driven by the strong high pressure will
quickly shift winds to north-northeast near the lake from the mid
morning into mid day, with wind shift pushing inland through the
afternoon. Brisk onshore winds gusting up to 25-30 mph over the
lake will quickly build waves and yield dangerous swimming
conditions. Conditions over the lake will change little through
Saturday, so will be issuing a Beach Hazards Statement for the
entire lakeshore from mid day Friday through Saturday evening.

The other effect of the backdoor front of course is the steadily
cooling temperatures near the lake with this cooling then
gradually spreading inland. Temperatures will drop through the 60s
lakeside, possibly only in the upper 50s by early Friday evening.
Seasonably warm highs in the lower to even mid 80s are expected
well inland, with mid to upper 70s closer to the lake, followed by
afternoon cooling into the 60s there. The GFS and some of the CAMs
are indicating shower potential Friday afternoon. The GFS appears
far too moist in the mid-levels vs. 700-500 mb RH of 25% or less
in the other guidance. Forecast soundings from CAMs that depict
showers also don't seem supportive of much more than sprinkles.
There will probably be blossoming cumulus again, and can't
completely rule out sprinkles, but maintained a dry forecast.
The lake shadow will spread inland with the lake cooling and
stabilization, which should help clear skies out for much of
Friday night. Lows will be cooler than normal, ranging from the
mid 40s in coolest spots in northern IL to low 50s elsewhere.

Castro

&&

.LONG TERM...
317 AM CDT

Friday night through Wednesday...

A quiet and unseasonably cool weather pattern will set up over the
area for the weekend following the passage of a backdoor cold
front on Friday afternoon. Breezy northeasterly winds will
develop over the area in the wake of this front Friday night and
on Saturday as a stout 1030MB high builds over western Ontario and
into the northern Great Lakes. These winds will result in building
waves on southern Lake Michigan late Friday setting up dangerous
swimming conditions that will linger through at least Saturday.
The breezy winds will also usher in a drier and much cooler
airmass that will keep temperatures in the low 60s for daytime
highs near the lake, and into the low 70s inland on Saturday.
Climatologically, these high temperatures look to rank in or near
the coolest 10 percentile for the month of June at both Chicago
and Rockford, so it is certainly a notably cool airmass for this
time of year.

A northerly upper-level flow pattern is expected to steer a fast
moving upper level disturbance southward across the area Saturday
night into early Sunday morning. There is a chance that this
could result in a few scattered showers across western portions of
the area late Saturday night. However, the airmass over the area
is expected to remain rather dry, and it is for this reason we
have left the mention out of the forecast.

Cool, but slightly warmer weather is expected Sunday. Temperatures
will then start to moderate back into the low 80s by Monday.
Temperatures look to continue warming through the week as an
upper level ridge pivots over the area. Therefore it looks as
though we will be getting back into summer-like temperatures for
the mid to later half of next week. The weather also looks to
remain dry during the period.

KJB

&&

.AVIATION...
For the 18Z TAFs...

Gusty WSW winds will continue through the afternoon, gusts to
around 25 kt possible. A disturbance will pass by to the north
today, but expect some increase in shallow VFR cumulus. The next
concern will be a sharp wind shift to northwest with a backdoor
cold front. Expect gusts around 20 kt wih the frontal surge.
Winds will likely shift to slightly NW before the frontal passage,
more so than indicated in the raw TAF, but should have limited
implication to operations. Timing is 16-17z ORD/MDW with medium-
high confidence.

KMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 11, 12:48 PM CDT, 2 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1248 PM CDT Thu Jun 11 2020

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-121800-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1248 PM CDT Thu Jun 11 2020 /148 PM EDT Thu Jun 11 2020/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...This Afternoon and Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Friday and Saturday...
  High Swim Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

LMZ740>745-121800-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1248 PM CDT Thu Jun 11 2020

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Friday and Saturday...
  Hazardous conditions for small craft are likely.

RC

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:07 PM CDTSmall Craft AdvisoryLOT66 hr

Nearby

Beach Hazards Statements in Illinois, 2020Beach Hazards Statements in Indiana, 2020Every beach hazards statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.